Stumped on whats causing anal leakage?

Home The Candida Forum Candida Questions Stumped on whats causing anal leakage?

This topic contains 2 replies, has 3 voices, and was last updated by  Wiley200 1 year, 2 months ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #119060

    Allthese
    Member
    Topics: 1
    Replies: 0

    I’ve had this problem 3 or 4 months now, whenever I take a dump 5 minutes later i’ll wipe my ass and there’s always a tiny bit of left over, not enough to fill up a sheet of toilet paper but enough to cause a couple brown smudges and some streaks. The less solid the dump, the more leftover there will be. But even when I have a perfect dump, there’s still a tiny bit. It only happens after a stool, never just throughout the day. I am 19 years old! This should not be a thing.

    If I leave it without wiping it gets itchy, and sometimes if it was a particularly dirty dump, it builds up gets really itchy and when I finally do wipe it’s filthy. When I was first afflicted I found my stool was often watery and not solid for a good month or so, the combination of that making the problem so much worse is when I decided to do something about it.

    I did a little bit of googling, and none of the symptoms online quite matched mine, then I found some guy posting on an obscure forum (http://ehealthforum.com/health/topic93637.html (Its about 4 posts down)), his symptoms mirrored mine apart from the lower back pain, he was saying that his was the product of a minor STD, and he fixed it with some antibiotics. The beginning of my symptoms seemed to have flared up after my last bout of unprotected sex, making this very plausible. So I went to a doctor and wrangled him into prescribing me the specific meds. I took the meds as directed and in 2 days everything cleared up, no itchiness, thick solid poop, I was actually thankful I had an sti, as it was so easy to cure or so I thought. Over the 7 days I was taking the meds things were fine, and then a couple days after I stopped the symptoms returned (It should be noted that I was drinking and smoking a bit throughout the antibiotic period).

    Sometimes the issue was more pronounced that others, during the worst times my asshole developed a red rash covering the surrounding areas and it hurt to wipe. During one of these flare ups I decided to visit a doctor and show him whats up. He diagnosed me with Pruritus Ani, and gave me hydrozole cream and a hemorrhoid suppository. While using these my symptoms disappeared again. But after using them for weeks and stopping the symptoms would flare up again. I discovered that it was pretty much only the hemorrhoid suppository that was helping. I visited the same doctor and he gave me a stronger cream and told me to stick with it for two weeks to see if anything changed, it was fine, until I stopped using the suppository, then it flared up worse than ever. I went back to the same doctor and he shrugged me off, I then got a second and third opinion, second opinion said use the cream for 6 or so months, third opinion said it’s probably just something i’ll have to deal with from now on, he said and I quote “some people just aren’t born with everything”. (doctors!)

    I didn’t like the idea of using a cream for 6 months, addressing what i’m fairly sure was not the problem. I did some more googling, and found out that a similar symptom is caused by Candida. This made perfect sense to me, many of the other symptoms of candida resonated with me. I went on a cleanse and then a diet which included no fruit, grains, gluten or dairy. (I am still on the diet an have been for about a month or so), the problem was again gone for about 2 weeks on the diet, then it started to return, but not fierce, just mildly, but very noticeably (the problem reoccurred around about the time I introduced probiotics) I thought that this was just die-off, so sick of the plague that is my itchy asshole I decided to nuke the candida where it lived. Through some mcgyvering skills, I fashioned a clean enema kit, out of supplies. I did a garlic enema and an ACV enema over the course of 2 days. After both a boatload of candida came out, I even found a huge chunk of candida that had been sucking my blood. However today the day after the last enema, the problems back and worse than usual. Doesn’t make sense, I just flushed all this candida down the toilet and it’s worse!

    I’m stumped, nothing fixes this thing for good, anyone got any ideas???

    #175038

    Mrdude1234
    Participant
    Topics: 0
    Replies: 1

    I’d like to bump this, I have the exact same thing happening and some creams make it feel better but I don’t want to apply creams every day to my anus.

    #175041

    Wiley200
    Participant
    Topics: 2
    Replies: 386

    Anal leakage is often a digestive issue. Your intestines aren’t processing food properly, and it’s moving through too fast. Don’t focus on fixing the symptoms – focus on improving your diet, getting enough fiber, and promoting a healthy balance of bacteria in your gut. When you start forming normal stools, the leakage/itchiness should go.

Viewing 3 posts - 1 through 3 (of 3 total)

The topic ‘Stumped on whats causing anal leakage?’ is closed to new replies.